# SDR GTIA020406

- Difficulty date: April 22, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND ALTERNATE TRIM CONTROL LEVERS ON CONTROL PEDESTAL INOPERATIVE.  TROUBLESHOT, FOUND 4 SPLICE IN THE TAIL (HORIZ STAB) PULLED OUT, NEED TO RESPLICE.  REPAIRED BROKEN WIRES RESPLICED.  (M)
